# SDR CA021129001

- Difficulty date: November 21, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Cndair CL600*
- Engine: Lyc ALF502L
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE CLIMBING THROUGH 13,000 FT THE CREW HEARD A LOUD 'BANG' FOLLOWED BY A RT T/R UNLOCK INDICATION. THE CREW RETURNED TO THE POINT OF DEPARTURE AND LANDED WITHOUT INCIDENT. EXAMINATION ON THE GROUND REVEALED THAT THE RT THRUST REVERSER ACTUATOR ATTACHMENT POINTS AT THE TRANSLATING STRUCTURE HAD FAILED. A SECTION OF THE TRANSLATING COWL OUTER SKIN STRUCTURE AT THE 6 O'CLOCK POSITION HAD TORN AWAY & DEPARTED THE AIRCRAFT.  THE TRANSLATING STRUCTURE WAS HELD IN PLACE ON THE ENGINE BY THE BLOCKER AND FLIPPER DOOR LINKAGES.  THE AIRCRAFT WAS FERRIED TO THE CUSTOMER'S FACILITY FOR REPAIRS.
